# SDR AALA202012149004

- Difficulty date: December 13, 2020
- Submitted: December 14, 2020
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 0889
- Aircraft time: 71,021 hours, 32,187 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  FLIGHT ATTENDANT FLASH LIGHT INOPERATIVE ON FORWARD FACING AFT FLIGHT ATTENDANT SEAT.  REMOVED AND REPLACED BATTERY IN FLIGHT ATTENDANT FLASH LIGHT AT FORWARD FACING AFT FLIGHT ATTENDANT SEAT.
